MathSciNet Relay Station
MathSciNet bibliographic data
MR1625733 32M15 (22E46 46J15)
Dooley, Anthony H.; Zhang, Genkai Algebras of invariant functions on the Shilov boundaries of Siegel domains. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3693–3699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement